MathSciNet Relay Station
MathSciNet bibliographic data
MR835882 35B45 (35J15 35J60 35R45)
Ziemer, William P. A Poincaré-type inequality for solutions of elliptic differential equations. Proc. Amer. Math. Soc. 97 (1986), no. 2, 286–290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement